# SDR MWEA99518

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114277
- Condition: Damaged
- Location: Bs 801
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON L16R, L16L, L17R, AND L17L AT STATION 801 HAD HOLES.  MTC FABRICATED AND INSTALLED LONGERON.
